MathSciNet Relay Station
MathSciNet bibliographic data
MR1208837 (94c:11125) 11Y40 (11R27 11R29)
Buchmann, J.; Pohst, M.; von Schmettow, J. Graf On unit groups and class groups of quartic fields of signature $(2,1)$. Math. Comp. 62 (1994), no. 205, 387–390.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement